D-optimal designs for Poisson regression models

Russell, K. G., Woods, D. C., Lewis, S. M. and Eccleston, J. A. (2009) D-optimal designs for Poisson regression models. Statistica Sinica, 19 2: 721-730.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ181111_OA.pdf Full text (open access) application/pdf 570.46KB 0
Author Russell, K. G.
Woods, D. C.
Lewis, S. M.
Eccleston, J. A.
Title D-optimal designs for Poisson regression models
Journal name Statistica Sinica   Check publisher's open access policy
ISSN 1017-0405
Publication date 2009-04
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 19
Issue 2
Start page 721
End page 730
Total pages 10
Place of publication Taiwan, Republic of China
Publisher Academia Sinica, Institute of Statistical Science
Collection year 2010
Language eng
Abstract We consider the problem of finding an optimal design under a Poisson regression model with a log link, any number of independent variables, and an additive linear predictor. Local D-optimality of a class of designs is established through use of a canonical form of the problem and a general equivalence theorem. The results are applied in conjunction with clustering techniques to obtain a fast method of finding designs that are robust to wide ranges of model parameter values. The methods are illustrated through examples.
Keyword Clustering
Locally optimal design
Log-linear models
Robust design
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2010 Higher Education Research Data Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 03 Sep 2009, 08:15:12 EST by Mr Andrew Martlew on behalf of School of Mathematics & Physics